# SDR GTIA2017050901905

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 42,186 hours, 19,868 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH AFT FLIGHT ATTENDANTS REPORTED AN ODOR OF DIRTY SOCKS WHILE DESCENDING THROUGH 10,000 FT OR BELOW.   R & R BOTH CABIN AIR RECIRCULATION FILTER'S IAW AMM 21-21-41.  FOUND THE NR 1 & 2 ENGINES WITH OIL LEAKS AT DEOILER DUCT.  R & R THE NR 1 ENGINE DEOILER CARBON SEAL ASSY & MATING RING IAW AMM 72-60-31.  LEAK TESTED, NO LEAKS NOTED. NO ODOR IN CABIN.
